# SDR WX0A2024032231988

- Difficulty date: March 21, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N229NV
- Make and model: Airbus A320-214
- Aircraft serial: 730
- Aircraft time: 75,752 hours, 29,296 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(MAJOR REPAIR- DISCREPANCY NOTED DURING HEAVY MX VISIT) PASSENGER COMPARTMENT, FR68 WEB LH SIDE, CRACK FOUND AT STOP FITTING #1 LOWER INBD HOLE. / PASSENGER COMPARTMENT, FR68 WEB LH SIDE AT STOP FITTING #1 LOWER INBD. HOLE PERMANENTLY REPAIRED PER SRM 53-41-12-300-010 REV.148. REPAIR CATEGORY B, SEE SRI 53-41-12-205-009 TABLE 2 REV.148 FOR INSPECTION REQUIERMENTS: INSPECTION THRESHOLD FROM TIME OF REPAIR EMBODIMENT: 24500FC (FH NOT RELEVANT), SUBSEQUENT INSPECTIONS: 10700FC (FH NOT RELEVANT), INSPECTION METHOD: HFEC (REFER TO NTM CHAPTER 51-10-08) AND ROTOTEST (REFER TO AMM TASK 53-41-00-220-813) INSPECTION APPLICABILITY: FOR HOLE REPAIRED BY BUSHES WITHOUT REMOVING BUSH, DO HFEC AT THE FRAME WEB AROUND THE HOLES AND DO ROTOTEST AT INNER HOLE OF THE BUSHING. SEE AWS FOR DETAILS."
